| Catalog Number |
5612-P-611 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/17/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: revised a right knee distal femoral replacement due to infection.Revised to a spacer using two retrograde nails and a plate.
Additional Manufacturer Narrative
The following devices were also listed in this report: gmrs small axle; cat#: 64952115; lot#: ctd176425.Mrhk bumper insert - neutral; cat#: 64812130; lot#: lnx427.Tri hinge tib bearing sz 1-2; cat#: 56120001; lot#: a09596a.Gmrs small femoral bushing; cat#: 64952105; lot#: lny070.Gmrs small femoral bushing; cat#: 64952105; lot#: lny054.D-m 2.0mm beaded cable set vit; cat#: 6704-0-520; lot#: 33436551.Triathlon cemented stem-15mm x 100mm; cat#: 5560-s-215; lot#: 1214755l.Gmrs dist fem comp sml r 65mm; cat#: 64952020; lot#: 2cr7d.Gmrs extension piece 30mm; cat#: 64956030; lot#: 762pu.Mrs cvd fem st w/o body 17x127; cat#: 64853817; lot#: 243799b.Triathlon hinge b/plate size 6; cat#: 5612b600; lot#: trn4l.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There has been similar event(s) for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.